MathSciNet Relay Station
MathSciNet bibliographic data
MR97549 (20 #4017) 33.00 (30.00)
Frank, Evelyn A new class of continued fraction expansions for the ratios of Heine functions. Trans. Amer. Math. Soc. 88 1958 288–300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement